Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Suffering from throat infection and fever. Why are there rashes on leg now?

sir my child dhruv khanna is suffering from swear throat infection from past two days and with fever ,doctor has prescribed him attrax ,syrup,roxid 100 mg syrup, he has improved but now problem is he has rashes on legs and hands ,i just want to know can roxid has side effects of rashes,should i continue with roxid my mail id is YYYY@YYYY
Asked On : Wed, 8 Aug 2012
Answers:  1 Views:  58
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Some of the symptoms of an allergic reaction in persons on roxid(roxythromycin) may include: shortness of breath, wheezing or difficulty breathing;swelling of the face, lips, tongue or other parts of the body;rash, itching or hives on the skin.This not only cautions further use of Roxythromycin but also the entire group of Macrolides(erythromycin, azithromycin etc).Stop using this and discuss with your doctor for alternative medication like extended spectrum penicillins like amoxacillin/cloxacillin etc.Hope this helps.Take care.
Answered: Tue, 15 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor